Jump to content
CrazyBoards.org

SKC

Member
  • Content Count

    33
  • Joined

  • Last visited

About SKC

  • Rank
    Member

Profile Information

  • Gender
    male
  • Location
    Kansas City
  • Interests
    Soccer, music, psychology, pharmacology

Recent Profile Visitors

472 profile views
  1. Just like it takes a while to find the right pdoc and like it takes a while to find the right med cocktail, it takes a while to find the right therapist. If yours EVER discounts medication and makes you feel lazy, you need to get a new one.
  2. So yeah, it could be the lamictal giving you that side effect. I highly recommend pushing thru it. Lamictal is a great drug. Like I said, mine went away after about 2 months
  3. What dose of Lamictal are you on? At higher doses it can impair cognitive abilities for a while. This happened to me for about two months when I hit 200 mgs.
  4. @alen Great news! Glad to hear that everything is going well so far. Keep us updated!
  5. Lol I already know what SNRIs are.
  6. Sorry Iceberg but there's no such thing as an uptake inhibitor. Strattera inhibits the reuptake of serotonin and norepinephrine just like the two others
  7. @Iceberg either way, both are great medications @SheltieUnderdog I'm so happy to hear that! Gaba definitely makes my mom have a hard time with mental processing so that's a good step! Hopefully changing Fanapt to something else will make you feel back to normal!
  8. I'm really sorry you had to deal with and go thru all of that. It's really fucking sad that people react that way. I hope I didn't come across as being insensitive. I know everyone's situation is different.
  9. I'm glad he gave you the go-ahead and nothing bad resulted from halving it! I'm honestly really surprised that he let you drop 300 mgs instantly without recommending a slower taper schedule. That seems very drastic and dangerous. Just please watch out for anything peculiar.
  10. I haven't had experience in length of time in disclosing mental illness in regards to a relationship because I just got out of a long term one and haven't started looking yet. That being said, I am VERY open about my mental illness and the meds and therapy I use. I personally think that the stigma surrounding mental illness is partly due to the fact that people who suffer from, and medicate because of, it are secretive and act like it's something that's wrong. All of my friends, coworkers, managers, and family members know about mine. I try to be so open about it in the hopes that someone who
  11. My pleasure! I wish you luck in your journey to finding the right treatment plan for you (:
  12. Strattera is an SNRI so she has tried one. I personally tried Cymbalta and it was hell and my mom was on Effexor and that was terrible for her. Obviously every drug has bad reactions to some people, so this is just a personal anecdote. Wellbutrin is considered a stimulant as well and can increase anxiety and insomnia but it is definitely worth a try as it's stimulant effect isn't anywhere near amphetamines. LAMICTAL I've never tried Ritalin but I've heard from other people that it's harsher than Adderall. What makes you say that Adderall hits harder?
  13. @CrazyRedhead If you can't find an ERP therapist, ACT therapy may be easier to find and is definitely worth a try. My therapist is still in the process of figuring out what style is best for me, but ACT is one that she suggested. Link to information about ACT and the source of the above clinical trial information.
  14. @SheltieUnderdog 1. Definitely stay on Topamax if you're receiving a benefit and it doesn't seem to impair you. Just because a medication is notorious for doing something doesn't mean it always will, so maybe you're the lucky one who escaped its "Dopamax" effect! You could still bring up amitriptyline to your docs but it is contraindicated with Topamax, meaning it could cause side effects by using them together. When I looked it up, it appears that both medications potentially increase internal body temperature and decrease sweating which could possibly lead to a heat stroke, so s/he may not l
×
×
  • Create New...